MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER SITUATE; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE

COVIDIEN MFG DC BOULDER SITUATE; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Model Number L1818-04P01C-R
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a procedure, the device was linting.There was no patient injury.

Brand Name
SITUATE
Common Device Name
GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
MDR Report Key8794353
Report Number1717344-2019-00906
Device Sequence Number13947400
Product Code GDY
UDI-Device Identifier10884521700970
UDI-Public10884521700970
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL1818-04P01C-R
Device Catalogue NumberL1818-04P01C-R
Device Lot Number170925A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2019
Initial Report FDA Received Date07/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1